# SDR SWAA2021032255317

- Difficulty date: February 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BS 727 BETWEEN RBL 0 TO RBL 8.10 AT AFT CARGO COMPARTMENT / REPLACED NEW CHANNEL SUPPORT AT BS 727 BETWEEN RBL 0 TO RBL 8.10 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A12600 SHEET 712.
